# SDR IPXA2018071331627

- Difficulty date: July 13, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft time: 46,793 hours, 13,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND APPROX 0.2" LENGTH DURING HFEC INSPECTION ON RT STA 903.5 BL 89 BELOW WL 200 AT FRAME INNER CHORD TRANSITION RADIUS. FRAME INNER CHORD TRANSITION RADIUS AT STA 903 RBL 89 CARRIED OUT REPAIR AS PER EO B767-5310-68072-A APPENDIX B.
